# SDR DXTA2017042406400

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 8,202 hours, 4,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERATURE UNABLE TO CONTROL IN AUTO OR MANUAL MODES.  CABIN FILLED WITH VISIBLE FUMES. THE FUMES DID NOT SMELL LIKE EITHER PAPER OR ELECTRICAL FIRE.
